# SDR CALA2021020800143

- Difficulty date: February 7, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N848UA
- Make and model: Airbus A319-131
- Aircraft serial: 1647
- Aircraft time: 59,434 hours, 26,105 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5311219120206
- Condition: Corroded
- Location: Fr 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LH ENTRY DOOR AT FR.16 FWD CUTOUT FOR GIRT BAR FITTING HAS 4 EA BOLT HOLES CORRODED A3NB-53-3-6298 ON HAECO LCQ REF 9290533 N R 42533 GENERATED BY MECH V061588 REMOVED AND REPLACED FWS LH FWD LWR DOOR SILL FITTING FR16-20 IA W A319 SRM 51-72-11-911-001. PERFORMED V061619 AND INSP BY V0615 95.
